ladypoppy (ladypoppy) wrote in paisleyfit,
ladypoppy
ladypoppy
paisleyfit

soooo here goes again

Most of you have already seen/heard mention of this change I'm making. and I know this may not seem related, But I'm finding that they really are connected. I read an article recently saying It was found that the amount of medication needed to get the same effect can drop with regular exercise. I bring this up bacause I've been put on a new medication. "As with many medications, there can be side effects. Some of the side effects may include infection, nausea, diarrhea, dry mouth, constipation, decreased appetite, dizziness, sweating, tremor, sexual side effects, injury, yawning, weakness, insomnia, abnormal vision or sleepiness." I know that sounds like alot, but it really isn't. the most common side effect (sleepiness) only occured in 2.5% of patients. I'll find out how it effects me over the next few days. I am proud of myself for taking better care of myself. I can't NOT be aware of how this may effect my health. for one, I should finally have more energy, I should finally feel more motivated since it will help me feel... how I really feel, not how my heredity/ chemistry dictates. But I will be able to expereince my own, honest to goodness, emotions. So it seems that my new med and exercise will go hand in hand in helping with my long term health. Yay for me!
  • Post a new comment

    Error

    default userpic
  • 2 comments